| Model Number |
8886623541 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a procedure, the thread came loose from the needle, and suddenly the needle ended up in the patient's belly.It was noted that it was a little difficult to remove, but it succeeded, and the surgical time was extended for more than 30 minutes.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.